| Catalog Number |
RBY2C1460 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, while attempting to advance a ruby coil into the hub of a non-penumbra microcatheter, the hospital technologist experienced resistance and the ruby coil would not advance.Subsequently, the ruby coil pusher assembly became kinked; therefore, it was removed.The procedure was successfully completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.